# SDR IPXA2015080892142

- Difficulty date: July 20, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 756.  REMOVED ADJACENT EXISTING REPAIR AND INSTALLED NEW BEADED DOUBLER REPAIR XOS 753-763 IAW SRM 57-40-02, REPAIR 15, FIG 203.
